# SDR CA130419003

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,553 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21120
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT 50/100 HR INSPECTION NR 3 CYLINDER WAS FOUND TO HAVE LOW COMPRESSION.  CYLINDER REPLACED.  INSPECTION OF REMOVED CYLINDER FOUND NO FAILED PARTS.  EVIDENCE OF BLOW-BY ON CYLINDER WALLS.
